Zhurnal Vychislitel'noi Matematiki i Matematicheskoi Fiziki
RUS  ENG    JOURNALS   PEOPLE   ORGANISATIONS   CONFERENCES   SEMINARS   VIDEO LIBRARY   PACKAGE AMSBIB  
General information
Latest issue
Archive
Impact factor

Search papers
Search references

RSS
Latest issue
Current issues
Archive issues
What is RSS



Zh. Vychisl. Mat. Mat. Fiz.:
Year:
Volume:
Issue:
Page:
Find






Personal entry:
Login:
Password:
Save password
Enter
Forgotten password?
Register


Zh. Vychisl. Mat. Mat. Fiz., 1968, Volume 8, Number 1, Pages 28–46 (Mi zvmmf7257)  

This article is cited in 1 scientific paper (total in 1 paper)

The solution of differential equations by means of curvilinear difference nets

S. K. Godunov, G. P. Prokopov

Moscow

Full text: PDF file (1914 kB)

English version:
USSR Computational Mathematics and Mathematical Physics, 1968, 8:1, 35–59

Bibliographic databases:

UDC: 518:51.944/.947
Received: 01.09.1966

Citation: S. K. Godunov, G. P. Prokopov, “The solution of differential equations by means of curvilinear difference nets”, Zh. Vychisl. Mat. Mat. Fiz., 8:1 (1968), 28–46; U.S.S.R. Comput. Math. Math. Phys., 8:1 (1968), 35–59

Citation in format AMSBIB
\Bibitem{GodPro68}
\by S.~K.~Godunov, G.~P.~Prokopov
\paper The solution of differential equations by means of curvilinear difference nets
\jour Zh. Vychisl. Mat. Mat. Fiz.
\yr 1968
\vol 8
\issue 1
\pages 28--46
\mathnet{http://mi.mathnet.ru/zvmmf7257}
\mathscinet{http://www.ams.org/mathscinet-getitem?mr=0233521}
\zmath{https://zbmath.org/?q=an:0159.44801}
\transl
\jour U.S.S.R. Comput. Math. Math. Phys.
\yr 1968
\vol 8
\issue 1
\pages 35--59
\crossref{https://doi.org/10.1016/0041-5553(68)90004-9}


Linking options:
  • http://mi.mathnet.ru/eng/zvmmf7257
  • http://mi.mathnet.ru/eng/zvmmf/v8/i1/p28

    SHARE: VKontakte.ru FaceBook Twitter Mail.ru Livejournal Memori.ru


    Citing articles on Google Scholar: Russian citations, English citations
    Related articles on Google Scholar: Russian articles, English articles

    This publication is cited in the following articles:
    1. S. K. Godunov, “On the ideas, underlying the construction of difference grids”, Comput. Math. Math. Phys., 43:6 (2003), 751–753  mathnet  mathscinet  zmath
  • Журнал вычислительной математики и математической физики Computational Mathematics and Mathematical Physics
    Number of views:
    This page:243
    Full text:131
    First page:1

     
    Contact us:
     Terms of Use  Registration to the website  Logotypes © Steklov Mathematical Institute RAS, 2021